RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 6, Pages 151–167 (Mi fpm1857)  

Integral affine 3-manifolds

I. K. Kozlov

Lomonosov Moscow State University

Abstract: Affine manifolds are called integral if there is an atlas such that all transition maps are affine transformations with integer matrices of linear parts. In this paper, we describe all complete integral affine structures on compact three-dimensional manifolds up to a finite-sheeted covering. Also a complete list of integral affine structures on the three-dimensional torus and compact three-dimensional nilmanifolds was obtained.

Funding Agency Grant Number
Russian Science Foundation 17-11-01303


Full text: PDF file (181 kB)
UDC: 514.76

Citation: I. K. Kozlov, “Integral affine 3-manifolds”, Fundam. Prikl. Mat., 22:6 (2019), 151–167

Citation in format AMSBIB
\Bibitem{Koz19}
\by I.~K.~Kozlov
\paper Integral affine 3-manifolds
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 6
\pages 151--167
\mathnet{http://mi.mathnet.ru/fpm1857}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1857
  • http://mi.mathnet.ru/eng/fpm/v22/i6/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:12
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020